1. Compactified moduli spaces of rational curves in a projective variety. Thesis, 2011.
2. Hilbert scheme of rational cubic curves via stable maps (with Young-Hoon Kiem), Amer. J. Math. 133 (2011), no. 3, 797-834.
3. Compactified moduli spaces of rational curves in projective homogeneous varieties (with Jae-Hyun Hong and Young-Hoon Kiem), J. Math. Soc. Japan. 64 (2012), no. 4, 1211-1248.
4. The geometry of the moduli space of one-dimensional sheaves (with Jinwon Choi), Science China-Mathematics, Sep. (2014), DOI: 10.1007/s11425-014-4889-9.
5. Cohomology bounds for sheaves of dimension one (with Jinwon Choi), International Journal of Mathematics, Nov. (2014), DOI: 10.1142/S0129167X14501031.
6. Virtual Poincare polynomial of the space of stable pairs supported on quintic curves, Journal of Geometry and Physics, 94, Aug. (2015), 209–217.
7. Twisted cubic curves in the Segre variety (with Wanseok Lee), Comptes Rendus Mathematique, 353 (2015), no.12, 1123–1127.
8. Moduli of sheaves, Fourier-Mukai transform, and partial desingularization (with Han-Bom Moon), Math. Z. 283 (2016), no.1, 275-299.
9. Moduli spaces of α-stable pairs and wall-crossing on P^2 (with Jinwon Choi), J. Math. Soc. Japan. Vol. 68 (2016), No. 2, 685-789.
10. Moduli of sheaves supported on quartic space curves (with Jinwon Choi and Mario Maican), Michigan Math. J. Vol. 65 (2016), no. 3, 637-671.
11. On the space of smooth rational curves of maximal regularity (with Wanseok Lee and Euisung Park), Manuscripta Mathematica. Nov. (2016), Vol.151, no. 3, 505–518.
12. Mori's program for the moduli space of conics in Grassmannian (with Han-Bom Moon), Taiwanese Journal of Mathematics, Vol. 21, No. 3, 621–652, June 2017
13. Chow ring of the moduli space of stable sheaves supported on quartic curves (with Han-Bom Moon), Quarterly Journal of Mathematics, Vol.68, No. 3, 851–887, Sep. 2017
14. Geometry of moduli spaces of rational curves in linear sections of Grassmannian Gr(2,5) (with Jae-Hyun Hong and SangHyeon Lee), To appear Journal of Pure and Applied Algebra, DOI: 10.1016/j.jpaa.2017.05.011.
15. Stable maps of genus zero in the space of stable vector bundles on a curve (with SangHyeon Lee), To appear International Journal of Mathematics, DOI: 10.1142/S0129167X17500781
16. Birational geometry of the moduli space of pure sheaves on quadric surface (with Han-Bom Moon), To appear Comptes rendus - Mathematics.
17. Hilbert scheme of three points on the Del Pezzo 3-fold, preprint.
18. Some remarks on rational curves in the Del Pezzo 3-fold, preprint.
19. Compactified spaces of Severi variety of plane quartic curves, preprint.